# SDR AALA20180105006

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636-696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MID CARGO DOOR FRAME BEAM.  MAINTENANCE BLENDED OUT THE CORROSION AND INSTALLED A REPAIR DOUBLER IAW 53-10-00-3.  AIRCRAFT WAS GROUNDED.
